City Research Online

Items where Author is "Grignani, G."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Publication Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Astolfi, D., Forini, V. ORCID: 0000-0001-9726-1423, Grignani, G. and Semenoff, G. W. (2007). Gauge invariant finite size spectrum of the giant magnon. Physics Letters B, 651(4), pp. 329-335. doi: 10.1016/j.physletb.2007.06.002

Astolfi, D., Grignani, G., Forini, V. ORCID: 0000-0001-9726-1423 and Semenoff, Gordon W (2006). Finite size corrections and integrability of N=2 SYM and DLCQ strings on a pp-wave. Journal of High Energy Physics(9), 056.. doi: 10.1088/1126-6708/2006/09/056

Forini, V. ORCID: 0000-0001-9726-1423, Grignani, G. and Nardelli, G. (2006). A solution to the 4-tachyon off-shell amplitude in cubic string field theory. Journal of High Energy Physics, 2006, 053.. doi: 10.1088/1126-6708/2006/04/053

Forini, V. ORCID: 0000-0001-9726-1423, Grignani, G. and Nardelli, G. (2005). A new rolling tachyon solution of cubic string field theory. Journal of High Energy Physics, 2005, 079.. doi: 10.1088/1126-6708/2005/03/079

Coletti, E., Forini, V. ORCID: 0000-0001-9726-1423, Nardelli, G., Grignani, G. and Orselli, M. (2004). Exact potential and scattering amplitudes from the tachyon non-linear β-function. Journal of High Energy Physics, 2004, 030.. doi: 10.1088/1126-6708/2004/03/030

This list was generated on Tue Sep 17 04:57:22 2019 UTC.